Atoms of weakly null-additive monotone measures and integrals

Jun Li, Radko Mesiar, E. Pap

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

In this paper, we prove some properties of atoms of weakly null-additive monotone measures. By using the regularity and weak null-additivity, a sin-gleton characterization of atoms of monotone measures on a metric space is shown. It is a generalization of previous results obtained by Pap. The calculation of the Sugeno integral and the Choquet integral over an atom is also presented, respectively. Similar results for recently introduced universal integral are also given. Following these results, it is shown that the Sugeno integral and the Choquet integral over an atom of monotone measure is maxitive linear and standard linear, respectively. Convergence theorems for the Sugeno integral and the Choquet integral over an atom of a monotone measure are also shown.

Original languageEnglish
Pages (from-to)183-192
Number of pages10
JournalInformation Sciences
Volume257
DOIs
Publication statusPublished - Feb 1 2014

Fingerprint

Null
Monotone
Sugeno Integral
Choquet Integral
Atoms
Additivity
Convergence Theorem
Metric space
Regularity
Integral
Choquet integral

Keywords

  • Atom
  • Choquet integral
  • Monotone measure
  • Regularity
  • Sugeno integral
  • Weak null-additivity

ASJC Scopus subject areas

  • Artificial Intelligence
  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management

Cite this

Atoms of weakly null-additive monotone measures and integrals. / Li, Jun; Mesiar, Radko; Pap, E.

In: Information Sciences, Vol. 257, 01.02.2014, p. 183-192.

Research output: Contribution to journalArticle

Li, Jun ; Mesiar, Radko ; Pap, E. / Atoms of weakly null-additive monotone measures and integrals. In: Information Sciences. 2014 ; Vol. 257. pp. 183-192.
@article{c4c1624533d2473dab916f5a9895b036,
title = "Atoms of weakly null-additive monotone measures and integrals",
abstract = "In this paper, we prove some properties of atoms of weakly null-additive monotone measures. By using the regularity and weak null-additivity, a sin-gleton characterization of atoms of monotone measures on a metric space is shown. It is a generalization of previous results obtained by Pap. The calculation of the Sugeno integral and the Choquet integral over an atom is also presented, respectively. Similar results for recently introduced universal integral are also given. Following these results, it is shown that the Sugeno integral and the Choquet integral over an atom of monotone measure is maxitive linear and standard linear, respectively. Convergence theorems for the Sugeno integral and the Choquet integral over an atom of a monotone measure are also shown.",
keywords = "Atom, Choquet integral, Monotone measure, Regularity, Sugeno integral, Weak null-additivity",
author = "Jun Li and Radko Mesiar and E. Pap",
year = "2014",
month = "2",
day = "1",
doi = "10.1016/j.ins.2013.09.013",
language = "English",
volume = "257",
pages = "183--192",
journal = "Information Sciences",
issn = "0020-0255",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - Atoms of weakly null-additive monotone measures and integrals

AU - Li, Jun

AU - Mesiar, Radko

AU - Pap, E.

PY - 2014/2/1

Y1 - 2014/2/1

N2 - In this paper, we prove some properties of atoms of weakly null-additive monotone measures. By using the regularity and weak null-additivity, a sin-gleton characterization of atoms of monotone measures on a metric space is shown. It is a generalization of previous results obtained by Pap. The calculation of the Sugeno integral and the Choquet integral over an atom is also presented, respectively. Similar results for recently introduced universal integral are also given. Following these results, it is shown that the Sugeno integral and the Choquet integral over an atom of monotone measure is maxitive linear and standard linear, respectively. Convergence theorems for the Sugeno integral and the Choquet integral over an atom of a monotone measure are also shown.

AB - In this paper, we prove some properties of atoms of weakly null-additive monotone measures. By using the regularity and weak null-additivity, a sin-gleton characterization of atoms of monotone measures on a metric space is shown. It is a generalization of previous results obtained by Pap. The calculation of the Sugeno integral and the Choquet integral over an atom is also presented, respectively. Similar results for recently introduced universal integral are also given. Following these results, it is shown that the Sugeno integral and the Choquet integral over an atom of monotone measure is maxitive linear and standard linear, respectively. Convergence theorems for the Sugeno integral and the Choquet integral over an atom of a monotone measure are also shown.

KW - Atom

KW - Choquet integral

KW - Monotone measure

KW - Regularity

KW - Sugeno integral

KW - Weak null-additivity

UR - http://www.scopus.com/inward/record.url?scp=84888637382&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84888637382&partnerID=8YFLogxK

U2 - 10.1016/j.ins.2013.09.013

DO - 10.1016/j.ins.2013.09.013

M3 - Article

VL - 257

SP - 183

EP - 192

JO - Information Sciences

JF - Information Sciences

SN - 0020-0255

ER -